RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 5, Pages 695–708 (Mi de9719)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Spectral boundary value problems and elliptic equations on manifolds with singularities

V. Nazaikinskiia, B. Sternina, V. Shatalova, B.-W. Schulzeb

a Lomonosov Moscow State University
b University of Potsdam

Full text: PDF file (2423 kB)

English version:
Differential Equations, 1998, 34:5, 696–710

Bibliographic databases:

Document Type: Article
UDC: 517.956.227
Received: 17.03.1998

Citation: V. Nazaikinskii, B. Sternin, V. Shatalov, B.-W. Schulze, “Spectral boundary value problems and elliptic equations on manifolds with singularities”, Differ. Uravn., 34:5 (1998), 695–708; Differ. Equ., 34:5 (1998), 696–710

Citation in format AMSBIB
\Bibitem{NazSteSha98}
\by V.~Nazaikinskii, B.~Sternin, V.~Shatalov, B.-W.~Schulze
\paper Spectral boundary value problems and elliptic equations on manifolds with singularities
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 5
\pages 695--708
\mathnet{http://mi.mathnet.ru/de9719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687611}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 5
\pages 696--710


Linking options:
  • http://mi.mathnet.ru/eng/de9719
  • http://mi.mathnet.ru/eng/de/v34/i5/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in even subspaces”, Sb. Math., 190:8 (1999), 1195–1228  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Savin, B. Yu. Sternin, “Elliptic operators in odd subspaces”, Sb. Math., 191:8 (2000), 1191–1213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. E. Nazaikinskii, B. Yu. Sternin, “The Index Locality Principle in Elliptic Theory”, Funct. Anal. Appl., 35:2 (2001), 111–123  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:28
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018